RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Stoch. Proc. Appl., 2012, Volume 122, Issue 7, Pages 2594–2609 (Mi spa2)  

Subcritical branching processes in a random environment without the Cramer condition

V. Vatutina, X. Zhengb

a Department of Discrete Mathematics, Steklov Mathematical Institute, 8 Gubkin Street, 119 991 Moscow, Russia
b Department of ISOM, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong Special Administrative Region

Abstract: A subcritical branching process in random environment (BPRE) is considered whose associated random walk does not satisfy the Cramer condition. The asymptotics for the survival probability of the process is investigated, and a Yaglom type conditional limit theorem is proved for the number of particles up to moment n given survival to this moment. Contrary to other types of subcritical BPRE, the limiting distribution is not discrete. We also show that the process survives for a long time owing to a single big jump of the associate random walk accompanied by a population explosion at the beginning of the process.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139
HKSAR GRF 606010
First authorís research partially supported by the Russian Foundation for Basic Research, grant 11-01-00139. Second authorís research partially supported by GRF 606010 of the HKSAR.


DOI: https://doi.org/10.1016/j.spa.2012.04.008


Bibliographic databases:

Document Type: Article
MSC: 60J80, 60K37, 60G50, 60F17
Received: 04.01.2012
Revised: 10.04.2012
Accepted:15.04.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/spa2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019